Sign Up FREE

Sign In

Remember Me


Submit a review

How-to Guides and Articles

Forum


Animal Pak Questions

By: Universal


The animal pak have bad things more than the benefits?

October 5, 2017

I have been taking animal pak for one week 1pak per day with breakfast for the first three days I couldn't sleep. Now thisi can sleep normally but i'm piying green or yellow and sometimes I have a pain in my stomach or in my chest near the heart.
Any idea if this is from the animal pak?

ANSWERS (2)


Wis3guy
Rep: +3,093
Posted October 5, 2017

This is a multi vitamin, you should increase your water intake. But basically your peeing out the extra vitamins you aren't absorbing. This shouldn't be causing you the issues you describe, however, the easy answer is to stop taking it and see what happens.
Clipper83
Rep: +4,422
Posted October 5, 2017

Neon yellow urine just means you are ingesting a high amount of B-Vitamins.
Copyright © 2019 SupplementReviews.com. All rights reserved. All trademarks are property of their respective owners.
Some links may earn us advertising or sponsor fees; see our Affiliate Disclosure.